# SDR CA120426009

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,870 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2215 · Autopilot Main Servo
- Part: Motor
- Part number: 06500560059
- Condition: Disconnected
- Location: Auto Pilot Servo
- Part time: 5,074 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CLIMB, CREW EXPERIENCED AN UNCOMMANDED PITCH UP, AUTO PILOT DISCONNECTED AND FLIGHT CONTINUED.  SUBSEQUENT MAINTENANCE TROUBLESHOOTING DETERMINED THE ELEVATOR SERVO, PN 065-0056-0059, SN M4907 WAS DEFECTIVE, UNIT REPLACED AND ACFT RETURNED TO SERVICE.
